# SDR YENA2024012200076

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 44,377 hours, 29,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Frozen
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2186, PIT-BOS. 'L1 DOOR WOULD NOT DISARM UPPON ARRIVAL IN BOS. DISARM HANDLE WAS STUCK IN ARM POSITION; EXHAUSTED FIM 52-11-00-810-808-A WITH NO ADVERSE FINDINGS. SUSPECT FREEZING GIRT BAR DUE TO OLD / NO LUBE AT GIRT BAR ROTATION LOCATIONS. LUBED GIRT BAR IAW AMM 52-11-41. ARM & DEARM FUNCTIONS WORK SMOOTHLY.'
